# SDR UPS99828495

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 97555362
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, FITTING IS CRACKED AT FS 1338, LT SIDE JUST BELOW THE CUSP.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D, 51-3-0.
